Anybody have experience with Memor for dementia? Any experience with Serdep and Brintellix anti depressants making patient confused?

Follow
Share
Find Care & Housing
2

Answers

Show:
WebMed lists confusion as one possible side effect of Memor. I don't see confusion listed as common side effects for Serdep and Brintellix.

Do you have a loved one who is taking these medications? Were all three started at the same time? When did the confusion start?

Of course confusion is a basic symptom of dementia. Do you think your loved one's confusion increased with these drugs? What does the prescribing doctor say?

I hope someone with specific experience will come along and share.
Helpful Answer (0)
Reply to jeannegibbs
Report

Are these prescriptions? I haven't heard of any of them. Is memor one of those sold by ads in magazines claiming to be a cure? If so, don't waste your money.
Helpful Answer (0)
Reply to gladimhere
Report

Related
Questions